Showing results (411-420 of 771) with videos related to
Sort By:
Pageof 78
Acute Medicine|May 21, 2011
DRESS Syndrome caused by allopurinolTimothy Cooksley, Javaid Iqbal, Claire Robertson, et al.Acute Medicine|May 17, 2011
What errors can be identified by Pharmacy-led medicines reconciliation? A prospective studyMaria Richards, Diane Ashiru-Oredope, Nigel CheeAcute Medicine|May 17, 2011
An unusual cause of septicaemiaChanna Vasanth Nadarajah, Imran Saif, Syed Ali AsgharAcute Medicine|May 17, 2011
The patient with haematemesis and melaenaA J Kent, J O'Beirne, Rupert NegusAcute Medicine|May 24, 2011
Out-patient detection of deep vein thrombosis using a combination of risk scoring and strain-gauge-plethysmography: a follow-up studyNigel J Langford, Karl Tonks, Manjit SinghAcute Medicine|May 24, 2011
A non-cardiac cause of an abnormal ECGMohamed Abdulhadi, Gamal Alfitori, Peter MennimAcute Medicine|May 24, 2011
Paracetamol overdose presenting with hyperglycaemia, acidosis and ketonuria in a non-diabetic patientCaroline Macfie, Emma Wall, Stephen AshPageof 78